Show simple item record

dc.contributor.authorPossamaï, Dylan
dc.contributor.authorTan, Xiaolu
dc.date.accessioned2017-11-28T14:41:03Z
dc.date.available2017-11-28T14:41:03Z
dc.date.issued2015
dc.identifier.issn1050-5164
dc.identifier.urihttps://basepub.dauphine.fr/handle/123456789/17092
dc.language.isoenen
dc.subjectrobustness of BSDE
dc.subjectnumerical scheme
dc.subjectweak approximation
dc.subjectSecond order BSDEs
dc.subject.ddc519en
dc.titleWeak approximation of second-order BSDEs
dc.typeArticle accepté pour publication ou publié
dc.description.abstractenWe study the weak approximation of the second-order backward SDEs (2BSDEs), when the continuous driving martingales are approximated by discrete time martingales. We establish a convergence result for a class of 2BSDEs, using both robustness properties of BSDEs, as proved in Briand, Delyon and Mémin [Stochastic Process. Appl. 97 (2002) 229–253], and tightness of solutions to discrete time BSDEs. In particular, when the approximating martingales are given by some particular controlled Markov chains, we obtain several concrete numerical schemes for 2BSDEs, which we illustrate on specific examples.
dc.relation.isversionofjnlnameThe Annals of Applied Probability
dc.relation.isversionofjnlvol25
dc.relation.isversionofjnlissue5
dc.relation.isversionofjnldate2015
dc.relation.isversionofjnlpages2535-2562
dc.relation.isversionofdoi10.1214/14-AAP1055
dc.relation.isversionofjnlpublisherInstitute of Mathematical Statistics
dc.subject.ddclabelProbabilités et mathématiques appliquéesen
dc.relation.forthcomingnonen
dc.relation.forthcomingprintnonen
dc.description.ssrncandidatenon
dc.description.halcandidatenon
dc.description.readershiprecherche
dc.description.audienceInternational
dc.relation.Isversionofjnlpeerreviewedoui
dc.date.updated2017-12-20T14:46:13Z
hal.person.labIds60
hal.person.labIds60


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record